MURAL - Maynooth University Research Archive Library



    On the simultaneous diagonal stability of a pair of positive linear systems


    Mason, Oliver and Shorten, Robert N. (2006) On the simultaneous diagonal stability of a pair of positive linear systems. Linear Algebra and its Applications, 413 (1). pp. 13-23. ISSN 0024-3795

    [img] Download (136kB)
    Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    In this paper we derive a necessary and sufficient condition for the existence of a common diagonal quadratic Lyapunov function for a pair of positive linear time-invariant (LTI) systems.

    Item Type: Article
    Keywords: Stability; Positive systems; Switched systems; Diagonal Lyapunov functions; Diagonal stability; Hamilton Institute.
    Academic Unit: Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1886
    Identification Number: https://doi.org/10.1016/j.laa.2005.07.019
    Depositing User: Hamilton Editor
    Date Deposited: 15 Mar 2010 12:20
    Journal or Publication Title: Linear Algebra and its Applications
    Publisher: Elsevier
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year